# SDR VTZA96408

- Difficulty date: November 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N470UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 814
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: BTCA520
- Condition: Overtemp
- Location: Nr 1
- Stage of operation: CR
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

FLT 941 - SWF-IAD - MADE AN UNSCHEDULED LANDING DUE TO NR 1 BATTERY OVERTEMP.  AIRCRAFT RETURNED TO GATE WITH  NO FURTHER INCIDENTS.  MAINTENANCE FERRIED AIRCRAFT TO IAD AND REMOVED AND REPLACED BATTERY, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND RETURNED TO SERVICE.  (M)
